MAUDE Adverse Event Report: NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER

NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER
Model Number LM+20G-1M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to fresenius medical care by clinic manager that: luer adapter breaking off in patient catheter hub, this was a second occurrence for this patient in one week and reseted in having to catheter exchange.
 
Additional Manufacturer Narrative
Samples have been requested from the customer.Pending receipt.

Brand Name
NIPRO LUER ADAPTER
Common Device Name
LUER ADAPTER
Manufacturer (Section D)
NIPRO MEDICAL INDUSTRIES (NMI)
2-19-64, matsubara
tatebayashi-shi, gunma 374-8 518
JA  374-8518
Manufacturer (Section G)
NIPRO MEDICAL INDUSTRIES (NMI)
2-19-64, matsubara
tatebayashi-shi, gunma 374-8 518
JA   374-8518
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key20873840
Report Number9611446-2024-00006
Device Sequence Number8904938
Product Code FMI
UDI-Device Identifier10383790002391
UDI-Public10383790002391
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K992729
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLM+20G-1M
Device Lot Number22K09A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown